MAUDE Adverse Event Report: JIANGSU CAINA MEDICAL CO., LTD. MCKESSON; SYRINGE

JIANGSU CAINA MEDICAL CO., LTD. MCKESSON; SYRINGE
Catalog Number 16-S10C
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/29/2024
Type of Reportable Event Malfunction
Event or Problem Description
Per customer: some of the syringes have black floating material in them.
 
Additional Manufacturer Narrative
The returned samples was requested but hasn't been received till now, the lot number of this event was received, the dhr of this lot was reviewed without any issues.The retained samples of the lot was tested and the samples met the specification.The root cause can't detected currently, no action will be taken currently, a supplemental report will be submitted if further information received.

Brand Name
MCKESSON
Common Device Name
SYRINGE
Manufacturer (Section D)
JIANGSU CAINA MEDICAL CO., LTD.
no 23, huanxi rd
zhutang town
jiangyin, jiangsu 21441 5
CH  214415
Manufacturer (Section G)
JIANGSU CAINA MEDICAL CO., LTD.
no 23, huanxi rd
zhutang town
jiangyin, jiangsu 21441 5
CH   214415
Manufacturer Contact
camel zhou
no 23, huanxi rd
zhutang town
jiangyin, jiangsu 21441-5
CH   214415
MDR Report Key19244505
Report Number3005670221-2024-00127
Device Sequence Number6968534
Product Code FMF
UDI-Device Identifier10612479206882
UDI-Public0110612479206882
Combination Product (Y/N)N
PMA/510(K) Number
K113091
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 05/04/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue Number16-S10C
Device Lot NumberCJCC07-02
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/01/2024
Initial Report FDA Received Date05/04/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/01/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown